Indiana, 2026

Flooding and Damaging Winds in Indiana, March 11, 2026

March 11, 2026 · NWS IND · 25 events in 14 counties and zones

On the morning of March 11, 2026, an unseasonably warm and moist airmass with strong deep-layer shear produced a severe weather outbreak. A quasi-linear convective system (QLCS) pushed across central Indiana producing widespread damaging wind gusts with significant tree damage and some structural damage.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$731,000
Crop damage
None recorded
Events
25

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS IND wrote it up.

On the morning of March 11, 2026, an unseasonably warm and moist airmass with strong deep-layer shear produced a severe weather outbreak. A quasi-linear convective system (QLCS) pushed across central Indiana producing widespread damaging wind gusts with significant tree damage and some structural damage. There were also a few reports of flooded roads across portions of south-central Indiana.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before the first event at Mar 11, 6:31 AM EST, 29 minutes earlier. Its key messages:

  • Widespread minor/moderate river flooding continues south of I-70
  • Locally heavy rainfall is expected tonight into Wednesday, which will exacerbate or prolong ongoing flooding
  • Scattered severe storms with all hazards are possible tonight and Wednesday
  • Record warmth today but cooler temperatures expected Thursday
Area forecast discussion, Mar 11, 6:31 AM EST, 29 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Indianapolis IN
731 AM EDT Wed Mar 11 2026

.KEY MESSAGES...

- Widespread minor/moderate river flooding continues south of I-70

- Locally heavy rainfall is expected tonight into Wednesday, which
  will exacerbate or prolong ongoing flooding

- Scattered severe storms with all hazards are possible tonight and
  Wednesday

- Record warmth today but cooler temperatures expected Thursday

&&

.MESOSCALE UPDATE...
Issued at 731 AM EDT Wed Mar 11 2026

An anomalously warm/moist air mass is in place across central
Indiana this morning within strong warm advection regime. An
upstream QLCS is oriented oblique to the deep shear vector, and
given its magnitude it will be favorable for mesovortices and
tornado potential. These will be most likely where cold pool-driven
surges are most pronounced causing line reorientations to more north-
south. From the apex of any bowing segments northward is where the
highest threat of tornadoes will be this morning across central
Indiana. Otherwise, damaging wind will be the primary threat
particularly with any rear-inflow jet/surge structures, given weakly
stable lower troposphere and strong momentum aloft (i.e., ~65-knot
at 1-km) easily displaced downward to the surface.

&&

.SHORT TERM (Today and tonight)...
Issued at 230 AM EDT Wed Mar 11 2026

Quiet conditions remain across central Indiana early this morning
with gusty S/SW aiding in temperatures hovering near 70 degrees at
06Z. Convection up to this point has remained confined to the
northwest of the forecast area in close proximity to the frontal
boundary. The approach of a stronger surface wave...now located
across northeast Missouri...has enabled storms to track further
south over the last few hours into west central Illinois. This will
be the area of convection to monitor for impacts across the forecast
area after 09Z and continuing into the morning with the potential
for additional storms during the afternoon.

Through Late Morning

The ongoing convection across central and western Illinois is
highlighted by an impressive bookend vortex that is moving towards
KBMI as of 06Z. Mesoanalysis shows the storms in this area are
feeding off an environment with ample 0-3km CAPE overlaid by an area
with stronger BL shear. A recent VAD profile from KILX also
continued to show an impressive elongated right turn to the
hodograph in the lowest 1-2km with SRH values in excess of 400 m2/s2
in the lowest 500m. Extrapolation of the bookend could end up
clipping the northern Wabash Valley around 0730Z and will be the
portion of the forecast area that will need to be most closely
monitored over the next couple hours although it has showed a recent
weakening trend.

The presence of the strong low level SRH values will support an
isolated tornado risk with the bookend but the overall wind profile
is not as supportive of a greater tornado threat being further away
from the frontal boundary to the north. Remain more confident in
damaging wind gusts becoming the primary risk as these storms move
into our northwest counties with stronger 850mb flow arriving from
the southwest with the jet. 50kt+ winds as low as 2-3kft will not
take much to get pulled to the surface by the convective line. Large
hail also remains a concern with the steep lapse rates in the mid
levels and modest instability within the hail growth zone.

The trailing line of convection from near KSPI back into northeast
Missouri is setting up along the spine of the low level jet and will
pivot into the western part of the forecast area by 09-10Z and
spread east through the first half of the morning. The orientation
of the convection introduces more concern for localized flash
flooding in addition to the inherent severe weather risk that will
impact the forecast area through about 15Z. Any training of
convection will have the potential to produce in excess of 2 inches
rain quickly this morning. Instability will remain sufficient
through the morning but will drop back somewhat from earlier levels
with the overall wind profile transitioning to more unidirectional
as storms move east across the forecast area. With low level jet
winds strengthening...damaging winds will remain the prevalent
severe weather threat with large hail and isolated tornadoes
becoming secondary concerns. SRH values through the lowest 1-2km
remain very strong however and support at least an isolated tornado
risk with more intense cells or with any bookend.

Separate from convective winds...an increasing signal with stronger
gradient flow develops in the wake of the morning storms but ahead
of the frontal boundary set to pass through later today. Growing
more confident in the potential for non-convective gusts to peak at
45 to 50mph at times later this morning into the afternoon focused
especially across the southeast half of the forecast area. Have
issued a Wind Advisory to highlight this threat from 12Z through
21Z.

This Afternoon through Tonight

Showers will linger in the wake of the morning convection with the
possibility of a brief lull in rain near midday. By early afternoon
the frontal boundary should be bisecting the forecast area with the
potential for renewed convective development along the boundary as
instability increases and strong shear and SRH through the near
surface layer lingers. Hodographs through the lowest 1-2km are more
straight as opposed to curved and less favorable for rotating
storms. Damaging wind gusts will be the main threat focused across
the southeast half of the forecast area for a few hours this
afternoon before clearing the region by 21Z. Additional rainfall
should be a half inch or less this afternoon with rain ending over
far southeastern counties around sunset.

The stronger gradient wind flow and the impact to temperatures
across the frontal boundary will become bigger factor throughout the
afternoon. While temps from the mid 60s to lower 70s will remain
prevalent through daybreak...temperatures will fall steadily from
northwest to southeast into the afternoon as the front passes. By
late today...expect a 20 to 25 degree difference from the northern
Wabash Valley to southeast Indiana. Must of the forecast area will
fall into the 40s prior to sunset eventually tumbling into the upper
20s and lower 30s by daybreak Thursday as skies clear and high
pressure expands into the region.

&&

.LONG TERM (Thursday through Tuesday)...
Issued at 259 AM EDT Wed Mar 11 2026

Noticeably cooler trend under quasi-persistent H500 troughiness will
return central Indiana to a seasonable mix...of occasionally mild
and brief cold conditions.  Downstream strong upper ridging over
northwest Atlantic will combine will steady flow of short waves amid
kicking west-northwest flow over the northern Rockies...to promote
more rounds of stronger cyclogenesis...first over the Upper Midwest
Thursday night and Friday...and then early next week from the
central Plains to the eastern Great Lakes.  Late-winter arctic air
will most likely follow the early-week system, plunging subfreezing
readings into much of the northeastern CONUS.

This will all translate to a bright yet cool Thursday struggling to
rebound to 50F amid moderate CAA breezes...a windy late Thursday
night and Friday from the passing northern storm...and a typical
March day Saturday with lighter breezes bringing mainly low to mid-
50s under considerable cloudiness.  Conditions to turn more active
Sunday as next system deepens while crossing the Midwest...bringing
stronger southerly gusts, mid-April temperatures, and numerous
showers/few TRWs.  A 40-degree temperature drop is possible going
into the next workweek, bringing the region's first hard freeze in
two weeks and probably a short burst of mixed precip or wet snow.
Quick arctic air mass to end the long term will likely have one
daytime only peaking near the freezing mark and one overnight into
the teens.  Additional chances of low-impact snow towards the mid-
week when a weaker clipper system should start transition back to
near normal readings.

&&

.AVIATION (12Z TAF Issuance)...
Issued at 647 AM EDT Wed Mar 11 2026

Impacts:

- MVFR conditions this morning into afternoon then gradually
improving

- Thunderstorms with low visibility most likely this morning

Discussion:

MVFR stratus is widespread this morning and could lower to IFR with
significant visibility reduction and strong wind gusts as a line of
thunderstorms passes this morning. This may be followed by a brief
break from ceiling restrictions but in general we have prevailed the
more pessimistic MVFR scenario into the afternoon. Strong wind
gusts will continue through the afternoon and gradually diminish
this evening.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
Wind Advisory until 5 PM EDT this afternoon for INZ039>042-
045>049-051>057-060>065-067>072.

&&

MESOSCALE...BRB
SHORT TERM...Ryan
LONG TERM...AGM
AVIATION...BRB
Hazardous weather outlook, Mar 11, 1:56 AM EST, 5 hours 4 minutes before
Hazardous Weather Outlook
National Weather Service Indianapolis IN
256 AM EDT Wed Mar 11 2026

INZ021-028>031-035>049-051>057-060>065-067>072-121000-
Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone-
Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-Putnam-
Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby-
Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess-
Martin-Lawrence-Jackson-Jennings-
256 AM EDT Wed Mar 11 2026

This hazardous weather outlook is for central Indiana.

.DAY ONE...Today and Tonight.

Thunderstorms will expand into the area from the west early this
morning. Storms will be capable of producing damaging straight line
winds, large hail, very heavy rain and isolated tornadoes. The
primary timeframe for impacts across central Indiana will be from 4
AM through 11 AM this morning.

Scattered severe storms will redevelop this afternoon across the
southeast half of central Indiana. Damaging winds are possible from
these storms. The primary timeframe for impacts will be from 1 PM
through 5 PM.

The heavy rainfall may cause localized flash flooding this morning...
and will exacerbate and prolong any ongoing flooding.

Wind gusts peaking at 45 to 50 mph are possible as well over most of
central Indiana through late afternoon.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Wind gusts in excess of 40 mph are expected Friday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed today.

&&

More information, along with other weather, hydrological and climate
information can be found at http://weather.gov/ind

In the hours before

Special weather statement, Mar 11, 3:01 AM EST, 3 hours 59 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
401 AM EDT Wed Mar 11 2026

INZ028-029-035-110830-
Fountain IN-Warren IN-Tippecanoe IN-
401 AM EDT Wed Mar 11 2026

...A strong thunderstorm will impact portions of northern Fountain,
northwestern Tippecanoe and Warren Counties through 430 AM EDT...

At 401 AM EDT, Doppler radar was tracking a strong thunderstorm 8
miles west of Williamsport, or 13 miles northeast of Danville, moving
northeast at 60 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Williamsport, Attica, Shadeland, West Lebanon, Pine Village, and
Rainsville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4040 8693 4017 8746 4025 8753 4035 8753
      4048 8728 4048 8709 4056 8709 4056 8708
TIME...MOT...LOC 0801Z 236DEG 51KT 4029 8745

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

Ryan
Special weather statement, Mar 11, 3:25 AM EST, 3 hours 35 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
425 AM EDT Wed Mar 11 2026

INZ021-028-029-110900-
Warren IN-Tippecanoe IN-Carroll IN-
425 AM EDT Wed Mar 11 2026

...A strong thunderstorm will impact portions of northwestern
Carroll, northern Tippecanoe and northeastern Warren Counties through
500 AM EDT...

At 425 AM EDT, Doppler radar was tracking a strong thunderstorm near
Otterbein, moving northeast at 55 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Lafayette, West Lafayette, Delphi, Shadeland, Battle Ground, Camden,
Yeoman, and Purdue University.

This includes Interstate 65 between mile markers 173 and 184.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4074 8653 4069 8652 4069 8637 4065 8637
      4030 8707 4037 8709 4036 8710 4048 8717
      4048 8709 4054 8709 4056 8706 4056 8677
      4066 8677 4068 8674 4068 8676 4074 8675
TIME...MOT...LOC 0825Z 235DEG 46KT 4047 8703

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

Ryan
Special weather statement, Mar 11, 6:38 AM EST, 22 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
738 AM EDT Wed Mar 11 2026

INZ036-037-044>046-111230-
Montgomery IN-Putnam IN-Hendricks IN-Boone IN-Parke IN-
738 AM EDT Wed Mar 11 2026

...Strong thunderstorms will impact portions of northern Hendricks,
east central Parke, western Boone, southern Montgomery and northern
Putnam Counties through 830 AM EDT...

At 737 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles southwest of Crawfordsville to 10 miles
northwest of Greencastle. Movement was east at 60 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Crawfordsville, Brownsburg, Lebanon, Danville, Pittsboro, Ladoga,
Jamestown, Roachdale, Bainbridge, New Market, North Salem, Lizton,
Advance, Waveland, Russellville, New Ross, Ulen, Alamo,
Carpentersville, and Cecil Harden Lake.

This includes the following highways...
 Interstate 65 between mile markers 132 and 146.
 Interstate 74 between mile markers 38 and 67.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until noon EDT for central and west
central Indiana.

&&

LAT...LON 4001 8709 4017 8638 3980 8637 3967 8707
TIME...MOT...LOC 1137Z 256DEG 52KT 3996 8702 3972 8702

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Updike

The radar

The Indianapolis radar (KIND), 29 km away, was scanning. The volume nearest the first event began at 11:58 UTC.

Open the radar archive at this moment

Event by event

23 thunderstorm wind, 2 flood. Local standard time, as filed.

Thunderstorm Wind, Hendricks

When
March 11, 7:00 AM EST
Where
Hendricks County, 0.53 mi E of Lizton
Measured
61 kt (70 mph) estimated gust
Property damage
$80,000
Reported by
Trained Spotter
Coordinates
39.880, -86.540

Thunderstorm wind gusts downed multiple trees and branches. A long section of chain link fence was torn off its support pole at Tri West Middle School. School also had damage to athletic facilities and a shed. Some shingles were also torn off a home across the street and a nearby family pole barn was destroyed with significant roof damage.

Thunderstorm Wind, Greene

When
March 11, 7:07 AM EST
Where
Greene County, 0.87 mi NE of Linton
Measured
56 kt (64 mph) estimated gust
Property damage
$30,000
Reported by
Public
Coordinates
39.040, -87.160

Thunderstorm wind gusts caused damage to a roof and billboard.

Thunderstorm Wind, Boone

When
March 11, 7:16 AM EST
Where
Boone County, 1.38 mi N of Eagle Vlg
Measured
59 kt (68 mph) measured gust
Reported by
Public
Coordinates
39.970, -86.270

A 68 mph thunderstorm wind gust was measured.

Thunderstorm Wind, Putnam

When
March 11, 7:17 AM EST
Where
Putnam County, Cloverdale
Measured
52 kt (60 mph) estimated gust
Property damage
$4,000
Reported by
Public
Coordinates
39.520, -86.800

Thunderstorm wind gusts downed multiple trees.

Thunderstorm Wind, Marion

When
March 11, 7:25 AM EST
Where
Marion County, 0.87 mi SW of Williams Creek
Measured
52 kt (60 mph) estimated gust
Property damage
$10,000
Reported by
Amateur Radio
Coordinates
39.890, -86.160

Thunderstorm wind gusts downed powerlines.

Thunderstorm Wind, Marion

When
March 11, 7:27 AM EST
Where
Marion County, 0.87 mi SW of Allisonville
Measured
52 kt (60 mph) estimated gust
Property damage
$5,000
Reported by
Amateur Radio
Coordinates
39.890, -86.090

Thunderstorm wind gusts downed multiple trees.

Thunderstorm Wind, Marion

When
March 11, 7:28 AM EST
Where
Marion County, Meridian Hills
Measured
52 kt (60 mph) estimated gust
Property damage
$3,000
Reported by
Trained Spotter
Coordinates
39.880, -86.150

Garage door was blown in by thunderstorm wind gusts.

Thunderstorm Wind, Hamilton

When
March 11, 7:32 AM EST
Where
Hamilton County, 1.38 mi S of Riverwood
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
Amateur Radio
Coordinates
40.080, -85.970

Thunderstorm wind gusts downed a large tree limb which blocked the road.

Thunderstorm Wind, Greene

When
March 11, 7:34 AM EST
Where
Greene County, Koleen
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
Public
Coordinates
38.970, -86.830

Thunderstorm wind gusts downed a tree.

Thunderstorm Wind, Marion

When
March 11, 7:35 AM EST
Where
Marion County, 2.12 mi E of Castleton
Measured
52 kt (60 mph) estimated gust
Property damage
$20,000
Reported by
Public
Coordinates
39.900, -86.010

Thunderstorm wind gusts downed a large tree onto a house.

Thunderstorm Wind, Monroe

When
March 11, 7:40 AM EST
Where
Monroe County, 1.27 mi ENE of Hunters
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
Public
Coordinates
39.180, -86.560

Thunderstorm wind gusts downed several tree limbs.

Thunderstorm Wind, Madison

When
March 11, 7:46 AM EST
Where
Madison County, 1.26 mi WSW of Prosperity
Measured
50 kt (58 mph) measured gust
Reported by
Trained Spotter
Coordinates
40.170, -85.690

A 58 mph thunderstorm wind gust was measured by a trained spotter.

Thunderstorm Wind, Madison

When
March 11, 7:48 AM EST
Where
Madison County, Pendleton
Measured
56 kt (64 mph) estimated gust
Property damage
$120,000
Reported by
Emergency Manager
Coordinates
40.000, -85.750

Thunderstorm wind gusts downed several trees and poles which were blocking roads. Structural damage to roofs of houses was also reported.

Thunderstorm Wind, Madison

When
March 11, 7:51 AM EST
Where
Madison County, 0.69 mi S of Anderson Ace Arpt
Measured
54 kt (62 mph) estimated gust
Property damage
$5,000
Reported by
Emergency Manager
Coordinates
40.040, -85.670

Thunderstorm wind gusts downed many large tree limbs.

Thunderstorm Wind, Delaware

When
March 11, 7:55 AM EST
Where
Delaware County, 3.24 mi WNW of Yorktown
Measured
56 kt (64 mph) estimated gust
Property damage
$10,000
Reported by
Amateur Radio
Coordinates
40.180, -85.560

Scattered healthy pine trees approximately 2 ft in diameter were snapped by thunderstorm wind gusts.

Thunderstorm Wind, Delaware

When
March 11, 7:55 AM EST
Where
Delaware County, 0.53 mi E of Daleville
Measured
52 kt (60 mph) estimated gust
Property damage
$25,000
Reported by
Amateur Radio
Coordinates
40.120, -85.560

Thunderstorm wind gusts caused tree damage and roof damage to a pole barn.

Thunderstorm Wind, Delaware

When
March 11, 7:58 AM EST
Where
Delaware County, 3.24 mi WNW of Yorktown
Measured
56 kt (64 mph) estimated gust
Property damage
$40,000
Reported by
Emergency Manager
Coordinates
40.180, -85.560

Thunderstorm wind gusts downed multiple trees and powerlines. A pole barn was also damaged.

Thunderstorm Wind, Delaware

When
March 11, 8:00 AM EST
Where
Delaware County, West Muncie
Measured
50 kt (58 mph) measured gust
Reported by
Amateur Radio
Coordinates
40.170, -85.480

A 58 mph thunderstorm wind gust was measured.

Thunderstorm Wind, Johnson

When
March 11, 8:05 AM EST
Where
Johnson County, 2.54 mi ESE of Amity
Measured
52 kt (60 mph) estimated gust
Property damage
$50,000
Reported by
Public
Coordinates
39.410, -85.960

Thunderstorm wind gusts flipped a semi-trailer truck on Interstate 65.

Thunderstorm Wind, Rush

When
March 11, 8:27 AM EST
Where
Rush County, 1.38 mi N of Moscow
Measured
50 kt (58 mph) estimated gust
Property damage
$10,000
Reported by
Emergency Manager
Coordinates
39.500, -85.550

Thunderstorm wind gusts downed a power pole.

Thunderstorm Wind, Rush

When
March 11, 8:36 AM EST
Where
Rush County, 2.62 mi SW of Mauzy
Measured
52 kt (60 mph) estimated gust
Property damage
$30,000
Reported by
Emergency Manager
Coordinates
39.600, -85.360

Thunderstorm wind gusts downed multiple trees and powerlines.

Thunderstorm Wind, Randolph

When
March 11, 8:42 AM EST
Where
Randolph County, 0.53 mi W of Union City
Measured
56 kt (64 mph) estimated gust
Property damage
$150,000
Reported by
Public
Coordinates
40.200, -84.830

Thunderstorm wind gusts caused a covered bridge at Harter Park to collapse.

Thunderstorm Wind, Randolph

When
March 11, 8:43 AM EST
Where
Randolph County, Union City
Measured
56 kt (64 mph) estimated gust
Property damage
$120,000
Reported by
Trained Spotter
Coordinates
40.200, -84.820

Thunderstorm wind gusts caused damage to the roof and A/C unit of Union City Jr/Sr High School.

Flood, Knox

When
March 11, 1:30 PM EST to 3:30 PM EST
Where
Knox County, 0.94 mi W of Freelandville to 1.96 mi SW of Freelandville
Cause
Heavy Rain
Property damage
$5,000
Reported by
Emergency Manager
Coordinates
38.872, -87.317

High water report on State road 159 near Stoelting Road.

Flood, Brown

When
March 11, 1:30 PM EST to 3:30 PM EST
Where
Brown County, 1.31 mi NE of Belmont to 1.05 mi ENE of Belmont
Cause
Heavy Rain
Property damage
$10,000
Reported by
Public
Coordinates
39.164, -86.334

Roadway flooding reported along Indiana Route 46 from Bloomington to Nashville. Creeks and drainage ditches were at capacity and some were overflowing.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Flood
Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Indiana in 2026Every state in 2026This day in weather historyWarnings in Indiana, March 2026

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1323599, 1323601, 1323603, 1323602, 1323604, 1323605, 1323606, 1323607, 1323608, 1323609, 1323610, 1323613, 1323611, 1323612, 1323614, 1323615, 1323616, 1323617, 1323681, 1323682, 1323683, 1323684, 1323685, 1324290, 1324291.